Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلف الرئيسي: American Mathematical Society
التنسيق: مقال
اللغة:English
English
منشور في: American Mathematical Society 2009
الموضوعات:
الوصول للمادة أونلاين:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt